# SDR MASA200500698

- Difficulty date: September 5, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 3,600 hours, 2,539 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: CC670387303
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6611 LAS - DIVERTED TO PHX DUE TO THE CREW BEING UNABLE TO CONTROL PRESSURIZATION.  MX REPLACED THE AFT CARGO DOOR PRESSURIZATION SEAL.
